# SDR HEEA0016651

- Difficulty date: November 5, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5421E
- Make and model: Bolkms BO105S
- Aircraft serial: S806
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Drive Shaft
- Part number: 1053180301
- Condition: Cracked
- Location: Tail Rotor
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL ROTOR HAS CRACKS IN PLATING.
